Potgieter, Paul - The rapid points of a complex oscillation

lmcs:1188 - Logical Methods in Computer Science, March 9, 2012, Volume 8, Issue 1
The rapid points of a complex oscillation

Authors: Potgieter, Paul

By considering a counting-type argument on Brownian sample paths, we prove a result similar to that of Orey and Taylor on the exact Hausdorff dimension of the rapid points of Brownian motion. Because of the nature of the proof we can then apply the concepts to so-called complex oscillations (or 'algorithmically random Brownian motion'), showing that their rapid points have the same dimension.


Source : oai:arXiv.org:1202.3855
DOI : 10.2168/LMCS-8(1:23)2012
Volume: Volume 8, Issue 1
Published on: March 9, 2012
Submitted on: June 25, 2015
Keywords: Computer Science - Computational Complexity,Mathematics - Probability,G.3, F.1.1


Share

Browsing statistics

This page has been seen 22 times.
This article's PDF has been downloaded 14 times.